# SDR AALA201905199016

- Difficulty date: May 18, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 56,566 hours, 28,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 1247
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS AFT CABIN SERVICE DOOR SLIDE ASSY FOUND DETACHED AND RESTING ON CABIN FLOOR. INSTALLED NEW SLIDE IAW MCM CARD 25-94-17. OK FOR SERVICE.
